# SDR FDEA201906071258

- Difficulty date: June 7, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B365400000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT 231VG FLOOR PANEL BROKEN. FABRICATED 231VG FLOOR PANEL ON VT MAE TRAVELER T19/1418726 IAW DWG SRZ-25-005.   CAT "A" MAJOR REPAIR
